# SDR CALA2015060800492

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 45,644 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LTD767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT AFT OVERWING EXIT EMER LIGHTS INOPERATIVE, INBD.  CHANGED EMER LIGHT BATTERY PACKS IAW AMM 33-51-00.  R & R LT AFT OVERWING EXIT EMER LIGHT IAW AMM 33-51-09.  OPERATIONS CHECKED GOOD.
